# SDR DALA1224410678

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE ON UPPER FUSELAGE SKIN STA 885 AND STR 3R.  REPAIRED IAW B757 SRM 51-40-02 FIG 5 AND 53-00-01 FIG 201.
